# SDR EIAA20120731057

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 107,768 hours, 25,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF DMI  766 MAIN DECK STA 340 RT CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY FUSE, OPS CHECK GOOD PER B747 MM 33-51-07 DMI 766.  CLEARED PLACARD REMOVED.
